1 doctor weighed in:
I had a tbi in march and since then have acne-like bumps all over my face, back and neck. I am no longer on any medicine. How can I eliminate?
1 doctor weighed in

Dr. Ralph Morgan Lewis
Family Medicine
In brief: More info please
What medicine were you on for the tbi? That info may help us better understand the problem & give a more appropriate answer.

In brief: More info please
What medicine were you on for the tbi? That info may help us better understand the problem & give a more appropriate answer.
Dr. Ralph Morgan Lewis
Dr. Ralph Morgan Lewis
Thank
1 comment
Dr. Ralph Morgan Lewis
Both drugs can lower white cell counts (which help protect against infections) so you may have developed a folliculitis. Suggest you see FP to evaluate skin condition & possibly check blood count. Were you not on steroids to prevent brain swelling?
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
32 years in practice
9M people helped
Continue
107,000 doctors available
Read more answers from doctors